# SDR 2010FA0000297

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: RB56637
- Condition: Failed
- Location: Booster Pump
- Component: Booster Pump, RR12670F
- Component part number: 238006029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE CENTRIFUGAL FUEL BOOSTER PUMP 2 NEW ARMATURE SHAFT BEARINGS (PN: RB56637) WERE INSTALLED. ABOUT AN HOUR INTO THE BRUSH RUN-IN SEQUENCE, AN UNUSUAL NOISE WAS HEARD. THE NOISE WAS TRACED TO THE 2 NEWLY REPLACED BRGS. THE BRGS WERE SUBSEQUENTLY REMOVED FROM THE PUMP AND FOUND TO HAVE SOME ROUGHNESS.
